# SDR SWI2025F00191

- Difficulty date: November 26, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR COMING IS GOUGED IN MULTIPLE LOCATIONS AROUND THE PERIMETER OF THE DOOR SURROUND.     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW AFT CARGO DOOR SURROUND LOWER DOOR COAMING REF-CRJ-900 SRM 51-41-02-001-001 A01 AND DWG MM670-35070 REV E, LEAK CHECK PASSED.COMPLIED WITH TASK 51-900-1002-SKY
